Home Subscription Services
 
   

 
The Chinese Journal of Dental Research
About the Editor
Editorial Board
Author Guidelines
Submission Form
Reprints / Articles
Permissions
Advertising
MEDLINE Search
Official Site
 
 
 
 
 
FacebookTwitter
You have requested an item that requires a subscription to
The Chinese Journal of Dental Research.

Current Publication:
The Chinese Journal of Dental Research
Fall 2009
Volume 12 , Issue 2

Clinical Characteristics of 539 Patients with Oral Lichen Planus
LIU, Xiao Song / JIN, Jian Qiu / LIU, Yang / CAO, Jie / LIU, Hong Wei

Current Subscribers


First time users activate your account.

Purchase Subscription


Subscribers receive full access to the online version of The Chinese Journal of Dental Research.

Order Issue or Article Reprints


Single back issues of The Chinese Journal of Dental Research are available at a price of $40.00 per issue. You will need to know the volume, issue number, and year of the journal you wish to purchase.

Purchase Single Article


Nonsubscribers can purchse single articles from The Chinese Journal of Dental Research for $25.00 per article.

  © 2014 Quintessence Publishing Co Inc
 

Home | Subscription Services | Books | Journals | Multimedia | Events | Blog
Terms of Use | Privacy Policy | About Us | Contact Us | Advertising | Help | Sitemap | Catalog